# SDR KBM2006F00071

- Difficulty date: February 20, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 6,910 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: 355A7513007451
- Condition: Burst
- Location: Engine Comp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL LINE FROM ENGINE TO OIL FILTER BURST NEAR OIL FILTER NIPPLE.  REMOVED AND REPLACED.  (K)
